# SDR MALA020243

- Difficulty date: April 11, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N370XJ
- Make and model: Saab SF340A
- Aircraft serial: 300
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102CP2AF
- Part serial: A11695
- Condition: Inoperative
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEVERAL MINUTES AFTER TAKEOFF ON FLIGHT 3076, THE OAT ANNUNCIATOR ILLUMINATED.  RAN QRH, BUT OAT WAS STILL INOP.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED TAT PROBE.  ALL CHECKS GOOD IAW SF 340 MM CHS 30, 34.
